# SDR HNAA2014062400186

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 63,933 hours, 71,355 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DISPLAYED TX FLT, WOULD NOT PAINT WEATHER, CYCLED OFF AND ON THREE TIMES. RADAR OPS NORMAL.  R & R RADAR INDICATOR AND RT IAW 34-41-04, OPS CHECKED GOOD, OK FOR SERVICE. INSPECTED CONNECTORS NO DEFECTS NOTED.
